# SDR SWAA2013042615242

- Difficulty date: April 14, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 38,724 hours, 26,572 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 5914489
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN L/E PANEL CRACKED ON LEFT SIDE OF PANEL.  REMOVED AND REPLACED PANEL IAW SRM.
